# SDR CALA9801035

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN NR 1 ENGINE NOSE COWL AFT BULKHEAD AND ANGLE SUPPORT.  THE ANGLE WAS REMOVED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 54-11-01, FIGURE 1 AND 51-31-01.
